MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH AIM-ARM 125 F/STAT+DYN DIST LOCK; ROD,FIXATION,INTRAMEDULLARY

OBERDORF SYNTHES PRODUKTIONS GMBH AIM-ARM 125 F/STAT+DYN DIST LOCK; ROD,FIXATION,INTRAMEDULLARY
Catalog Number 03.037.114
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not distributed in the united states, but is similar to device marketed in the usa.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent a surgery for the femoral trochanteric fracture with the aiming arms (03.037.114, 03.037.113) and the flexible screwdriver in question.During the surgery, the surgeon felt difficulty using the aiming arms because they were too heavy.And he thought that only the part of the flexible driver around 20 mm from the tip needed to be bent.He could not connect the driver to other devices without making more incision of 10cm and adducting the affected leg because the whole screwdriver bent.The surgery completed within a thirty (30) minute surgical delay.No further information is available.This is report 1 of 3 for (b)(4).

Brand Name
AIM-ARM 125 F/STAT+DYN DIST LOCK
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9720382
Report Number8030965-2020-01193
Device Sequence Number13535459
Product Code HSB
UDI-Device Identifier07611819642676
UDI-Public(01)07611819642676
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;